Sudafed Pe Sinus Plus Allergy & Pain Relief Tablets 24

In stock

$14.99
$12.99
Price includes GST

Product Description


Sudafed Pe Sinus Plus Allergy & Pain Relief Tablets 24

Sudafed PE Sinus + Allergy & Pain Relief are pseudoephedrine-free and ideal for allergy and hay fever symptoms, sinus pain relief and blocked or runny noses.

Sudafed PE Sinus + Allergy & Pain Relief contains a decongestant to relieve your blocked nose and an antihistamine to help control your allergy symptoms.

Directions

Adults and children 12 years and older: 2 tablets every 4 to 6 hours as necessary (maximum 8 tablets in 24 hours)

Active Ingredients

Phenylephrine hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine maleate 2mg

Warnings

Do not use if you have taken paracetamol or antihistamines, or if you need to drive a car or operate machinery.

Do not use for children under 12 years.

Ask your doctor before use if you have high blood pressure, are taking anti- depressants, have heart problems, are pregnant, or are taking any other medicines to treat cough and cold.

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose.

Do not use if carton seal is broken or if tablet foil is broken. If symptoms persist, see your doctor.




Customers who bought this product also bought

Delivery weight: 0.11 kg
* Prices include GST